Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Coefficients for alpha-convex univalent functions


Author: P. K. Kulshrestha
Journal: Bull. Amer. Math. Soc. 80 (1974), 341-342
MSC (1970): Primary 30A32, 30A34
DOI: https://doi.org/10.1090/S0002-9904-1974-13494-4
MathSciNet review: 0342689
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. W. Goodman, Coefficients for the area theorem, Proc. Amer. Math. Soc. 33 (1972), 438-444. MR 45 #530. MR 291437
  • 2. P. K. Kulshrestha, Coefficient problems for a class of Mocanu-Bazilevič functions (submitted).
  • 3. P. T. Mocanu, Une propriété de convexité généralisée dans la théorie de la représentation conforme, Mathematica (Cluj) 11 (34) (1969), 127-133. MR 42 #7881. MR 273000
  • 4. P. T. Mocanu and M. O. Reade, The order of starlikeness of certain univalent functions (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A32, 30A34

Retrieve articles in all journals with MSC (1970): 30A32, 30A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13494-4

American Mathematical Society